Consumption and Fractional Differencing: Old and New Anomalies
Joseph Haubrich
The Review of Economics and Statistics, 1993, vol. 75, issue 4, 767-72
Abstract:
This paper calculates the stochastic properties of consumption when income follows a fractionally differenced process. It shows how such a process may resolve Angus Deaton's (1987) excessive smoothness paradox while assuming both the permanent income hypothesis and a univariate process for income. Tests and simulations suggest the evidence is consistent with income following such a process. Copyright 1993 by MIT Press.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://links.jstor.org/sici?sici=0034-6535%2819931 ... 0.CO%3B2-B&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Working Paper: Consumption and fractional differencing: old and new anomalies (1990) 
Working Paper: Consumption and Fractional Differencing: Old and New Anomalies
Working Paper: Consumption and Fractional Differencing: Old and New Anomalies
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:tpr:restat:v:75:y:1993:i:4:p:767-72
Ordering information: This journal article can be ordered from
https://mitpressjour ... rnal/?issn=0034-6535
Access Statistics for this article
The Review of Economics and Statistics is currently edited by Pierre Azoulay, Olivier Coibion, Will Dobbie, Raymond Fisman, Benjamin R. Handel, Brian A. Jacob, Kareen Rozen, Xiaoxia Shi, Tavneet Suri and Yi Xu
More articles in The Review of Economics and Statistics from MIT Press
Bibliographic data for series maintained by The MIT Press ().